# SDR CALA2023030600640

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737-8
- Aircraft serial: 28932
- Aircraft time: 73,794 hours, 26,834 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Part number: 29341390001
- Condition: None
- Location: #2 Pitot Adm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE MESSAGE SHOWS ON AIRPSEED DISPLAY FIRST OFFICER''S AT GATE BOT CAPT AND F/OS READ 45 KTS.    CAPTAIN SAID AT NO TIME DID AIRSPEED GO TO 0KTS. DEBRIEF FROM CREW INDICATED NO AIRSPEED SPLIT ON CLIMBOUT FROM DEN.  IAS DISAGREE MSG 10 MIN AFTER LEVEL OFF AT FL350. AIRSPEED SPLIT WAS 10 KTS COMPARED TO CAPTAINS AND STANDBY AIRSPEED.  DIVERT TO HOUSTON---SPLIT BECAME LARGER ON DESCENT. REPLACED #2 PITOT ADM REF. TO AMM 34-21-04, TESTED GOOD. PARTS USED:  29-3413-9-0001,QTY :1 VERIFIED #2 PITOT ADM QUICK DISCONNECT INSTALLED REF. TO AMM 34-21-04. PARTS CHANGE INFO ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1602708  SN OFF 4446 MODULE, AIR DAT  OFF 42-3413-9-0001 4446 ON 42-3413-9-0001 4163
